Tohoku Mathematical Journal

Holomorphic families of Riemann surfaces and Teichmüller spaces, II

Yôichi Imayoshi

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 31, Number 4 (1979), 469-489.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15] 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]


Imayoshi, Yôichi. Holomorphic families of Riemann surfaces and Teichmüller spaces, II. Tohoku Math. J. (2) 31 (1979), no. 4, 469--489. doi:10.2748/tmj/1178229731.

Export citation


  • [1] L. BERS, Uniformization, moduli and Kleinian groups, Bull, of London Math. Soc. 4 (1972), 257-300.
  • [2] L. BERS, Spaces of degenerating Riemann surfaces, in "Discontinuous groups and Rieman surfaces", Ann. of Math. Studies 79, Princeton Univ. Press, (1974), 43-55.
  • [3] L. BERS, Deformations and moduli of Riemann surfaces with nodes and signatures, Math. Scand. 36 (1975), 12-16.
  • [4] L. BERS, On Hubert's 22nd problem, Proceedings of Symposia in pure Mathematic Volume 28 (1976), 559-609.
  • [5] P. A. GRIFFITHS, Complex analytic properties of certain Zariski open sets on algebrai varieties, Ann. of Math. 94 (1971), 21-55.
  • [6] Y. IMAYOSHI, Holomorphic families of Riemann surfaces and Teichmuller spaces, t appear in the Proceedings of the 1978 conference on Riemann surfaces at Stony Brook.
  • [7] T. KIZUKA, Analytic automorphisms and algebraic automorphisms of C2, Thoku Math J. 31 (1979), this issue, 553-565.
  • [8] K. KODAIRA, On compact analytic surfaces I, Ann. of Math. 71 (1960), 111-152
  • [9] K. KODAIRA, On the structure of compact analytic surfaces II, Amer. J. of Math. 8 (1966), 682-721.
  • [10] T. NISHINO, Nouvelles recherches sur les fonctions entieres de plusieurs variables com plexes IV, types de surfaces premieres, J. Math. Kyoto Univ. 13 (1973), 217-272.